Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: PS: A look at the side effects scares me more

Posted by on March 15, 1999, at 13:41:36

In reply to PS: A look at the side effects scares me more, posted by Racer on August 26, 1998, at 1:08:49

I've been on elavil & imipramine, one or the other for the last 20 years-side effects are all true. The "gain weight" side effect is really a problem now. Before I retired, I seemed to keep it in control, but since then I've gained 50 lbs.

I've turned to Herbs instead of the drugs. St. John's Wort and Kava Kava. So far, so good. Coming down off drugs at 20mg every two weeks. Really recommend you find a good Herbalist Doctor and see that route helps you. Better than suicide. Prayer helps more than the meds sometimes. As the old Indian saying goes "Sometimes all you can do is pray."

God Bless

> OK, the side effects list includes things like dizziness, lightheadedness, and lowered blood pressure. My normal blood pressure is ranges from 90/60 to 98/65, so the blood pressure thing is a big deal to me. Anything to mention?

> Thanks for anything you can say to help. My depression is so far out of hand suicide doesseem the most reasonable response, but if there is a chance of a fix, I'm willing to try.

> So tell me, folks, how much of a jerk is this Dr? Did she read my chart at all?

> One last thing, anything on the interaction of serzone and ketoconazole (sp?)?




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed thread:381